Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

August 20, 2011Upson County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 20, 2011, 4:56 PM EDT for Upson County, Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2011, 4:56 PM EDT (20:56 UTC)
Expired
Aug 20, 2011, 5:45 PM EDT
In force
49 min
Issued by
NWS Atlanta, GA

County Upson County, GA

The radar

The Atlanta radar (KFFC), 52 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.9 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1091 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1091 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1222 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

983 
WWUS82 KFFC 202056
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 PM EDT SAT AUG 20 2011

GAZ068>070-202145-
456 PM EDT SAT AUG 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 50 MPH WINDS
IN PIKE...LAMAR AND UPSON COUNTIES UNTIL 545 PM EDT...

AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LIFSEY SPRINGS...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
PIKE...LAMAR AND UPSON COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE LIFSEY SPRINGS...MEANSVILLE...
ZEBULON...ATWATER...PIEDMONT...HANNAHS MILL...THE ROCK...THOMASTON...
REDBONE CROSSROADS...LOGTOWN AND YATESVILLE. BRIEF HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3302 8449 3312 8431 3292 8412 3286 8412
      3276 8430
TIME...MOT...LOC 2056Z 324DEG 10KT 3300 8434

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 20, 3:20 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Aug 20, 3:20 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT SAT AUG 20 2011

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
GEORGIA REMAINS UNDER NORTHWESTERLY...DIFFLUENT...UPPER LEVEL FLOW
THROUGH THE PERIOD ON THE EASTERN EDGE OF THE LARGE AND PERSISTENT
UPPER RIDGE ANCHORED OVER TEXAS. ANOTHER WEAK FRONTAL BOUNDARY SINKS
INTO THE FORECAST AREA SUNDAY ENHANCING THE CHANCES FOR PRECIPITATION
SOMEWHAT. HAVE GONE WITH CHANCE POPS THROUGH THE DAY SUNDAY...
DECREASING TO GENERALLY SLIGHT CHANCE POPS MONDAY IN THE DRIER
AIRMASS BEHIND THE FRONT WHICH SHOULD BE SOUTH OF THE FORECAST
AREA...OR AT LEAST RIGHT ALONG THE SOUTHERN BORDER. INSTABILITY IS
MODERATE AT BEST THROUGH SUNDAY SO NO WIDESPREAD SEVERE THUNDERSTORM
THREAT IS EXPECTED.

.LONG TERM /TUESDAY THROUGH SATURDAY/...
LONG TERM FORECAST PERIOD REMAINS QUITE UNCERTAIN AT THIS TIME.
MEDIUM RANGE MODELS CONTINUE TO DEVELOP A POTENT TROPICAL SYSTEM
ACROSS THE NORTHERN ANTILLES EARLY IN THE WEEK. THE GFS AND ECMWF
HAVE REMAINED IN FAIRLY GOOD AGREEMENT WITH EACH OTHER THE PAST
COUPLE OF RUNS...BUT HAVE BEEN WAVERING SOME FROM RUN TO RUN WITH
THE TRACK OF THIS SYSTEM. GFS/ECMWF TRACK HAS SHIFTED EAST A BIT
WHICH IS CONSISTENT WITH THE NEW SOLUTION OF KEEPING THE TEXAS UPPER
RIDGE IN PLACE LONGER VS PREVIOUS RUNS SHIFTING THE RIDGE PRETTY FAR
WEST. THE MEDIUM RANGE MODELS HAVE BEEN TRYING TO SHIFT THIS RIDGE
WEST MOST OF THE SUMMER WITH LITTLE LUCK SO THE MORE PERSISTENT
RIDGE POSITION FURTHER EAST SEEMS MORE PLAUSIBLE RIGHT NOW. NEEDLESS
TO SAY THIS WILL NEED TO BE WATCHED CLOSELY OVER THE UPCOMING DAYS.
THIS SYSTEM WOULD NOT HAVE A SIGNIFICANT EFFECT ON THE FORECAST AREA
UNTIL THE END OF THE WEEK ANYWAY...AND IN THE MEANTIME...GEORGIA
REMAINS IN WEAK NORTHWEST FLOW EAST OF THE SOUTHERN PLAINS UPPER
RIDGE. SUFFICIENT LOW LEVEL MOISTURE REMAINS OVER THE AREA FOR
ISOLATED TO SCATTERED...MAINLY DIURNAL...CONVECTION THROUGH THE
UPCOMING WEEK.

&&

AVIATION...
18Z UPDATE...
AFTERNOON CONVECTION STARTING TO POP...ESPECIALLY NEAR ATL METRO
SITES. HAVE STARTED WITH VCSH/VCTS MOST TAF SITES FOR A COUPLE OF
HOURS UNTIL WE CAN GET A BETTER FIX ON PRECIP COVERAGE. NONETHELESS
...THINK THREAT FOR PRECIP WILL CONTINUE INTO THE EVENING AND HAVE
HELD ON TO CB UNTIL AT LEAST 02Z. OTHERWISE EXPECT VFR CONDITIONS TO
DOMINATE OUTSIDE OF PRECIP AREAS WITH SOUTHWEST TO WEST WINDS 4 TO 8
KTS THIS AFTERNOON...LIGHT SOUTH-SOUTHEAST OVERNIGHT...THEN BACK TO
SOUTHWEST-WEST SUNDAY. MAY SEE PRECIP GET STARTED A LITTLE EARLIER ON
SUNDAY.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON ALL ELEMENTS.

49

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  91  71  93 /  30  50  30  10
ATLANTA         74  90  73  92 /  30  50  30  10
BLAIRSVILLE     67  87  66  87 /  30  40  20  20
CARTERSVILLE    68  91  69  92 /  20  40  20  10
COLUMBUS        74  93  73  94 /  30  40  30  20
GAINESVILLE     72  90  71  91 /  30  40  30  10
MACON           70  92  72  94 /  30  40  30  20
ROME            68  91  68  92 /  20  40  20  10
PEACHTREE CITY  70  90  69  92 /  30  50  30  10
VIDALIA         74  93  73  94 /  30  30  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20
Hazardous weather outlook, Aug 20, 5:35 AM EDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 AM EDT SAT AUG 20 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-210945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
535 AM EDT SAT AUG 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
A FEW THUNDERSTORMS EXPECTED THIS AFTERNOON AND EARLY EVENING.

.SYNOPSIS...
A WEAK TROF OF LOW PRESSURE EXTENDS ACROSS THE DEEP SOUTH AND AN
EQUALLY WEAK UPPER LEVEL SHORT-WAVE WAS TRACKING INTO THE
CAROLINAS THIS MORNING.

.PRIMARY HAZARDS...
OCCASIONAL LIGHTNING AND WIND GUSTS TO 40 MPH WILL BE THE PRIMARY
HAZARDS ASSOCIATED WITH THUNDERSTORMS THAT FORM TODAY. THERE IS A
REMOTE POSSIBILITY OF ONE OR TWO STORMS APPROACHING SEVERE
THRESHOLDS WITH WIND GUSTS UP TO 60 MPH. THIS ACTIVITY IS
EXPECTED GENERALLY AFTER 3 PM...WITH GREATER THUNDERSTORM COVERAGE
IN MIDDLE GEORGIA.

.DISCUSSION...
A SHORT-WAVE IS EXITING THE STATE THIS MORNING AND MOVING ACROSS
THE CAROLINAS. SUBSIDENCE AND SLIGHTLY DRIER AIR BEHIND THIS
WAVE WILL SUPPRESS CONVECTION UNTIL THE MAXIMUM HEATING OF THE
DAY. THUNDERSTORMS SHOULD BEGIN DEVELOPING IN CENTRAL GEORGIA
WHERE A WEAK SURFACE TROF RESIDES. WARMER TEMPERATURES ALOFT WILL REDUCE
THE OVERALL INTENSITY OF THESE STORMS. DRYING AT MID
LEVELS...HOWEVER...MAY AID A COUPLE OF THE STORMS IN PRODUCING
WIND GUSTS APPROACHING SEVERE LIMITS. MOST...IF NOT ALL...OF THE
THUNDERSTORM ACTIVITY IS EXPECTED TO REMAIN BELOW SEVERE LIMITS
OWING TO WEAK WIND SHEAR ALOFT AND CAPE VALUES IN THE 1500 J/KG
RANGE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 20, 3:14 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
314 PM EDT SAT AUG 20 2011

GAZ034-201945-
314 PM EDT SAT AUG 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN GWINNETT COUNTY
UNTIL 345 PM EDT...

AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUGAR HILL...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS GWINNETT
COUNTY THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM
INCLUDE SUWANEE...SUGAR HILL...REST HAVEN...BUFORD AND HOG MOUNTAIN.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3414 8397 3412 8393 3403 8386 3401 8387
      3400 8387 3396 8405 3411 8410 3414 8398
TIME...MOT...LOC 1914Z 343DEG 11KT 3406 8399
Special weather statement, Aug 20, 3:40 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 PM EDT SAT AUG 20 2011

GAZ053-054-202015-
340 PM EDT SAT AUG 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN COWETA AND
FAYETTE COUNTIES UNTIL 415 PM EDT...

AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MADRAS...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS COWETA AND
FAYETTE COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE MADRAS...DUNAWAY GARDENS...ROSCOE...CANNONGATE...
THOMAS CROSSROADS...PEACHTREE CITY AND SHARPSBURG.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3345 8489 3352 8480 3351 8479 3351 8466
      3341 8455 3330 8469
TIME...MOT...LOC 1940Z 305DEG 8KT 3344 8470
Special weather statement, Aug 20, 3:46 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT SAT AUG 20 2011

GAZ089-090-202015-
346 PM EDT SAT AUG 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MUSCOGEE AND
CHATTAHOOCHEE COUNTIES UNTIL 415 PM EDT...

AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SAND HILL THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS MUSCOGEE AND
CHATTAHOOCHEE COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE SAND HILL...CHRISTOPHER...JAMESTOWN/SOUTH
FORT BENNING...MANTA AND CUSSETA. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3223 8482 3224 8488 3240 8494 3247 8483
      3240 8465 3232 8466 3223 8478 3223 8480
      3222 8481
TIME...MOT...LOC 1946Z 341DEG 1KT 3239 8484
Special weather statement, Aug 20, 4:02 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT SAT AUG 20 2011

GAZ071-202045-
402 PM EDT SAT AUG 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN MONROE COUNTY UNTIL 445 PM EDT...

AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FORSYTH...MOVING SOUTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
MONROE COUNTY THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE BERNER...BLOUNT...COLLIER...JULIETTE...FORSYTH...DAMES
FERRY...PLANT SCHERER AND BOLINGBROKE. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3304 8405 3307 8404 3320 8395 3316 8382
      3315 8381 3313 8382 3303 8372 3301 8373
      3300 8372 3292 8377 3290 8382
TIME...MOT...LOC 2002Z 331DEG 5KT 3308 8391
Special weather statement, Aug 20, 4:09 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT SAT AUG 20 2011

GAZ061-073-074-202100-
409 PM EDT SAT AUG 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WASHINGTON...BALDWIN AND HANCOCK COUNTIES UNTIL 500 PM EDT...

AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BEULAH...MOVING SOUTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WASHINGTON...BALDWIN AND HANCOCK COUNTIES THROUGH 500 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE UNDERWOOD...BEULAH...
DEVEREUX...HEBRON...DEEPSTEP AND LINTON. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3315 8283 3292 8295 3306 8322 3323 8313
TIME...MOT...LOC 2009Z 295DEG 4KT 3311 8308
Special weather statement, Aug 20, 4:56 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 PM EDT SAT AUG 20 2011

GAZ068>070-202145-
456 PM EDT SAT AUG 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 50 MPH WINDS
IN PIKE...LAMAR AND UPSON COUNTIES UNTIL 545 PM EDT...

AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LIFSEY SPRINGS...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
PIKE...LAMAR AND UPSON COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE LIFSEY SPRINGS...MEANSVILLE...
ZEBULON...ATWATER...PIEDMONT...HANNAHS MILL...THE ROCK...THOMASTON...
REDBONE CROSSROADS...LOGTOWN AND YATESVILLE. BRIEF HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3302 8449 3312 8431 3292 8412 3286 8412
      3276 8430
TIME...MOT...LOC 2056Z 324DEG 10KT 3300 8434

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 8:55 PM EDTSpecial Weather StatementFFCCobb35 min
Aug 19, 10:44 PM EDTSpecial Weather StatementFFCWhite31 min
Aug 20, 1:38 PM EDTSpecial Weather StatementFFCClayton, Fayette37 min
Aug 20, 1:51 PM EDTSpecial Weather StatementFFCCandler24 min
Aug 20, 2:39 PM EDTSpecial Weather StatementFFCButts, Henry36 min
Aug 20, 3:04 PM EDTSpecial Weather StatementFFCWilkes26 min
Aug 20, 3:14 PM EDTSpecial Weather StatementFFCGwinnett31 min
Aug 20, 3:40 PM EDTSpecial Weather StatementFFCCoweta35 min
Aug 20, 3:46 PM EDTSpecial Weather StatementFFCChattahoochee29 min
Aug 20, 4:02 PM EDTSpecial Weather StatementFFCMonroe43 min
Aug 20, 4:09 PM EDTSpecial Weather StatementFFCBaldwin51 min
Aug 20, 6:35 PM EDTSpecial Weather StatementFFCHouston, Pulaski25 min
Aug 20, 7:46 PM EDTSpecial Weather StatementFFCCobb29 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.